Grand-Pa 10 Headache Tablets contains paracetamol and aspirin and helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu. Contains paracetamol and aspiring – read package insert. Each tablet contains: Aspirin 226.8 mg, Paracetamol 162.0 mg, Caffeine 32.4 mg. For the symptomatic relief of mild to moderate pain and fever such as headache, toothache, colds and flu. Should not be taken with other Paracetamol containing products.
Do not use continuously for more than 10 days without consulting your doctor.